# SDR 9506989851

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- Engine: Pwa JT8D17
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AS THROTTLES WERE ADVANCED FOR TAKEOFF, THE NR 2 ENGINE LOW FUEL PRESSURE WARNING STARTED TO FLICKER.  THE CREW NOTED AN ENGINE VIBRATION, ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE FUEL PUMP ASSEMBLY AND PERFORMED AN ENGINE RUNUP.  THE ENGINE CHECKED OK AND AIRCRAFT RETURNED TO SERVICE.
